Remote Access Theory of Probability and Mathematical Statistics

Theory of Probability and Mathematical Statistics

ISSN 1547-7363(online) ISSN 0094-9000(print)

 

 

The invariance principle for the Ornstein-Uhlenbeck process with fast Poisson time: An estimate for the rate of convergence


Authors: B. V. Bondarev and A. V. Baev
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 76 (2007).
Journal: Theor. Probability and Math. Statist. 76 (2008), 15-22
MSC (2000): Primary 60E15, 60H10; Secondary 60F17
DOI: https://doi.org/10.1090/S0094-9000-08-00727-8
Published electronically: July 10, 2008
MathSciNet review: 2368735
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the invariance principle for

$\displaystyle \varsigma _n (t) = n^{ - 1/2} \int_0^{Z(nt)} \xi (s)\,ds, $

where $ \xi (s)$ is the Ornstein-Uhlenbeck process and $ Z(t)$, $ t \geq 0$, is the Poisson process such that $ {\mathsf E} Z(t) = \lambda (t)$. We prove that

$\displaystyle {\mathsf P}\left\{\sup_{0 \leq t \leq T} \left\vert {\varsigma _n... ...ma\gamma n^{ - 1/2} W(\lambda (nt))} \right\vert >r_n \right\} \leq \alpha _n, $

where $ r_n\to 0$ and $ \alpha _n \to 0$ as $ n \to+\infty$.


References [Enhancements On Off] (What's this?)

  • 1. D. O. Chikin, A functional limit theorem for stationary processes: a martingale approach, Teor. Veroyatnost. i Primenen. 34 (1989), no. 4, 731–741 (Russian); English transl., Theory Probab. Appl. 34 (1989), no. 4, 668–678 (1990). MR 1036712, https://doi.org/10.1137/1134083
  • 2. R. V. Gamkrelidze (ed.), \cyr Sovremennye problemy matematiki. Fundamental′nye napravleniya. Tom 45, \cyr Itogi Nauki i Tekhniki. [Progress in Science and Technology], Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989 (Russian). \cyr Teoriya veroyatnosteĭ. 3. [Probability theory. 3]. MR 1039616
    S. V. Anulova, A. Yu. Veretennikov, N. V. Krylov, R. Sh. Liptser, and A. N. Shiryaev, Stochastic calculus, Current problems in mathematics. Fundamental directions, Vol. 45 (Russian), Itogi Nauki i Tekhniki, Akad. Nauk SSSR, Vsesoyuz. Inst. Nauchn. i Tekhn. Inform., Moscow, 1989, pp. 5–253 (Russian). MR 1039617
  • 3. Jean Jacod and Albert N. Shiryaev, Limit theorems for stochastic processes, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 288, Springer-Verlag, Berlin, 1987. MR 959133
  • 4. I. I. Gikhman and A. V. Skorokhod, \cyr Stokhasticheskie differentsial′nye uravneniya i ikh prilozheniya, “Naukova Dumka”, Kiev, 1982 (Russian). MR 678374
  • 5. Yu. V. Prokhorov (ed.), \cyr Veroyatnost′ i matematicheskaya statistika. Èntsiklopediya, Nauchnoe Izdatel′stvo “Bol′shaya Rossiĭskaya Èntsiklopediya”, Moscow, 1999 (Russian). MR 1785437
  • 6. B. D. Gnedenko, On an extension of the concept of a martingale, Teor. Veroyatn. Primen. 50 (2005), no. 4, 763–767 (Russian, with Russian summary); English transl., Theory Probab. Appl. 50 (2006), no. 4, 659–662. MR 2331987, https://doi.org/10.1137/S0040585X97982037

Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60E15, 60H10, 60F17

Retrieve articles in all journals with MSC (2000): 60E15, 60H10, 60F17


Additional Information

B. V. Bondarev
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics, Donetsk National University, Universiets’ka Street, 24, 83055 Donetsk, Ukraine
Email: bvbondarev@cable.netlux.org

A. V. Baev
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mathematics, Donetsk National University, Universiets’ka Street, 24, 83055 Donetsk, Ukraine
Email: tv@matfak.dongu.donetsk.ua

DOI: https://doi.org/10.1090/S0094-9000-08-00727-8
Keywords: Ornstein--Uhlenbeck process, distribution of the supremum, Poisson process
Received by editor(s): January 6, 2006
Published electronically: July 10, 2008
Article copyright: © Copyright 2008 American Mathematical Society